Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Products of pseudo cells


Author: C. H. Edwards Jr.
Journal: Bull. Amer. Math. Soc. 68 (1962), 583-584
DOI: https://doi.org/10.1090/S0002-9904-1962-10858-1
MathSciNet review: 0148044
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. J. Andrews, Embedding homotopy cells, Proc. Amer. Math. Soc. 12 (1961), 917. MR 137123
  • 2. M. Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74-76. MR 117695
  • 3. M. Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. 75 (1962), 331-341. MR 133812
  • 4. M. L. Curtis, Cartesian products with intervals, Proc. Amer. Math. Soc. 12 (1961), 819-820. MR 126286
  • 5. B. Mazur, A note on some contractible 4-manifolds, Ann. of Math. 73 (1961), 221-228. MR 125574
  • 6. V. Poenaru, La decomposition de l'hypercube en produit topologique, Bull. Soc. Math. France 88 (1960), 113-129. MR 125572
  • 7. J. Stallings, Polyhedral homotopy-spheres, Bull. Amer. Math. Soc. 66 (1960), 485-488. MR 124905
  • 8. J. Stallings, The piecewise-linear structure of Euclidean space, (to appear). MR 149457
  • 9. E. C. Zeeman, The generalised Poincaré conjecture, Bull. Amer. Math. Soc. 67 (1961), 270. MR 124906


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10858-1

American Mathematical Society